# SDR REXA2020111600758

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014000
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP HAS (1) DENT ON LOWER SKIN.  DENT IS APPROXIMATELY 6.00" L  X .250" W X .005" D.  LOCATED APPROXIMATELY 16.00" OUTBOARD OF INBOARD EDGE OF FLAP AND 12.00" UP FROM TRAILING EDGE.  REPAIRED R/HI/BF/AP, IAW CRJ 900 SRM 57-52-01-201-001-A01 REPAIR TYPE IV.
